Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
139 Doctors are Online

Urine dip tests show hematuria, sporadic bladder pain. History of kidney stones. Could this be spasms?

I am a 45 yr old female with hx of kidney stones . Thru out this year i have done urine dip tests and every time it shows hematuria even though i cant see any blood. I havent had any other symptoms until here lately. My bladder hurts but no infection. The pain was sporadic episodes. I dont drink much water at all. I increased my water intack and drank cranberry juice and that helped. Could this be spasms?
Asked On : Sat, 12 Jan 2013
Answers:  1 Views:  21
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
Nephrologist 's  Response
Thanks for the query.
If your urine shows blood and you have ongoing pain it could be recurrent stones.
You need to see a nephrologist/urologist who will advice further tests including complete urinalysis, culture and US of the kidneys and determine what the underlying cause is.
Mean while you can continue the high fluid intake.
Hope this helps.
Good luck.

Answered: Wed, 16 Jan 2013
I find this answer helpful

1 Doctor agrees with this answer

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor